Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Microgynon, brown vaginal discharge, clotting. What is the problem?

I have just recently taking Microgynon 30. I am half way through my second card of it. I have recently noticed some brown vaginal discharge , it is in very thick clots. I stuck my finger up in me to see if I feel anything different but all that came out was more thick clots of brown discharge. Also, my underwear is always wet with this discharge too cause it also comes out as a light liquid. Yes I am sexually active and yes I am very worried. I do not think it is an STD cause my boyfriend and I took a full STD screening just recently and we re both ok. Can someone please tell me what the problem might be??? I have been googling this problem and I am seeing that other people on the same Microgynon has had similar problems. Can this just be a side effect of the pill?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear patient,

Indeed, it may be dysfunctional uterine bleeding from the medication, which may get better after your body fully adjusts to the medication. Nevertheless, if it persists, a pelvic examination would be needed to rule out more serious problems, including an STD or complications of unwanted pregnancy.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor